Sergey Tikhonov

ICREA Professor
Catalan Institution for Research and Advanced Studies (ICREA), Centre de Recerca Matemàtica (CRM), UAB
E-mail: stikhonov@crm.cat
Page: http://www.icrea.cat/Web/ScientificStaff/Sergey-Tikhonov-479

Fields of interest

Fourier analysis, Approximation theory

Recent publications

L. De Carli, D. Gorbachev, S. Tikhonov, Pitt inequalities and restriction theorems for the Fourier transform (to appear in Revista Matem. Iberoamericana), arXiv:1509.01210

M. Dyachenko, E. Nursultanov, S. Tikhonov. Hardy-Littlewood and Pitt’s inequalities for Hausdorff operators (to appear in Bull. Sci. Math.)

M. Ganzburg, S. Tikhonov, On Sharp Constants in Bernstein-Nikolskii Inequalities, (to appear in Constructive Approximation)

E. Nursultanov, S. Tikhonov, N. Tleukhanova, Norm convolution inequalities in Lebesgue spaces (to appear in Revista Matem. Iberoamericana)

V. Temlyakov, S. Tikhonov, Remez-type and Nikol’skii-type inequalities: general relations and the hyperbolic cross polynomials (to appear in Constructive Approximation)

A. Bondarenko, S. Tikhonov, Bernstein inequalities with nondoubling weights, J. Eur. Math. Soc., Vol. 19, Is 1 (2017), 67-106, arXiv:1308.5818

F. Dai, H. Feng, S. Tikhonov, Reverse Holder’s inequality for spherical harmonics, Proc. Amer. Math. Soc., Vol. 144 (2016), 3, 1041-1051, arXiv:1408.1877

F. Dai, S. Tikhonov, Weighted fractional Bernstein’s inequalities and their applications, J. d’Analyse Math., Vol. 129 (2016), 1, 33-68, arXiv:1307.0207

D. Gorbachev, V. Ivanov, S. Tikhonov, Pitt’s inequalities and uncertainty principle for generalized Fourier transform, International Mathematics Research Notices, Vol. 23 (2016), 7179-7200, arXiv:1507.06445

E. Nursultanov, M. Ruzhansky, S. Tikhonov, Nikolskii inequality and Besov, Triebel-Lizorkin, Wiener and Beurling spaces on compact homogeneous manifolds, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze (5) Vol. XVI (2016), 981-1017, arXiv:1403.3430